The Michigan Mathematical Journal

On fixed points and determining sets for holomorphic automorphisms

B. L. Fridman, K. T. Kim, S. G. Krantz, and D. Ma

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 50, Issue 3 (2002), 507-516.

Dates
First available in Project Euclid: 4 December 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1039029980

Digital Object Identifier
doi:10.1307/mmj/1039029980

Mathematical Reviews number (MathSciNet)
MR2768

Zentralblatt MATH identifier
1026.32042

Subjects
Primary: 32H02: Holomorphic mappings, (holomorphic) embeddings and related questions 32M99: None of the above, but in this section
Secondary: 32H15 32M15: Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras [See also 22E10, 22E40, 53C35, 57T15] 32A30: Other generalizations of function theory of one complex variable (should also be assigned at least one classification number from Section 30) {For functions of several hypercomplex variables, see 30G35}

Citation

Fridman, B. L.; Kim, K. T.; Krantz, S. G.; Ma, D. On fixed points and determining sets for holomorphic automorphisms. Michigan Math. J. 50 (2002), no. 3, 507--516. doi:10.1307/mmj/1039029980. https://projecteuclid.org/euclid.mmj/1039029980


Export citation

References

  • E. Bedford and J. Dadok, Bounded domains with prescribed group of automorphisms, Comment. Math. Helv. 62 (1987), 561--572.
  • S. Y. Cheng and S. T. Yau, On the existence of a compact Kähler metric on noncompact complex manifolds and the regularity of Fefferman's equation, Comm. Pure Appl. Math. 33 (1980), 507--544.
  • S. D. Fisher and J. Franks, The fixed points of an analytic self-mapping, Proc. Amer. Math. Soc. 99 (1987), 76--78.
  • B. L. Fridman and E. A. Poletsky, Upper semicontinuity of automorphism groups, Math. Ann. 299 (1994), 615--628.
  • R. E. Greene and S. G. Krantz, Stability properties of the Bergman kernel and curvature properties of bounded domains, Recent developments in several complex variables (J. E. Fornæ ss, ed.), pp. 179--198, Princeton Univ. Press, Princeton, NJ, 1979.
  • R. E. Greene and H. Wu, Function theory on manifolds which possess a pole, Lecture Notes in Math., 699, Springer-Verlag, Berlin, 1979.
  • D. Gromoll, W. Klingenberg, and W. Meyer, Riemannsche Geometrie im Grossen, 2nd ed., Lecture Notes in Math., 55, Springer-Verlag, Berlin, 1975.
  • W. Klingenberg, Riemannian geometry, 2nd ed., de Gruyter Stud. Math., 1, de Gruyter, Berlin, 1995.
  • S. Kobayashi, Hyperbolic complex spaces, Springer, New York, 1999.
  • K. Leschinger, Über fixpunkte holomorpher Automorphismen, Manuscripta Math. 25 (1978), 391--396.
  • D. Ma, Upper semicontinuity of isotropy and automorphism groups, Math. Ann. 292 (1992), 533--545.
  • B. Maskit, The conformal group of a plane domain, Amer. J. Math. 90 (1968), 718--722.
  • N. Mok and S. T. Yau, Completeness of the Kähler--Einstein metric on bounded domains and the characterization of domains of holomorphy by curvature conditions, The mathematical heritage of H. Poincaré, Proc. Sympos. Pure Math., 39, pp. 41--60, Amer. Math. Soc., Providence, RI, 1983.
  • T. Ohsawa, On complete Kähler domains with $C^1$ boundary, Publ. Res. Inst. Math. Sci. 16 (1980), 929--940.
  • E. Peschl and M. Lehtinen, A conformal self-map which fixes 3 points is the identity, Ann. Acad. Sci. Fenn. Ser. A I Math. 4 (1979), 85--86.
  • N. Suita, On fixed points of conformal self-mappings, Hokkaido Math. J. 10 (1981), 667--671.
  • J. P. Vigué, Fixed points of holomorphic mappings, Complex geometry and analysis (Pisa, 1988), Lecture Notes in Math., 1422, pp. 101--106, Springer-Verlag, Berlin, 1990.
  • ------, Fixed points of holomorphic mappings in a bounded convex domain in $\Bbb C^n,$ Proc. Sympos. Pure Math., 52, pp. 579--582, Amer. Math. Soc., Providence, RI, 1991.
  • S. T. Yau, A survey on Kähler--Einstein metrics, Complex analysis of several variables (Madison, WI, 1982), Proc. Sympos. Pure Math., 41, pp. 285--289, Amer. Math. Soc., Providence, RI, 1984.